# SDR UHLA2014011600035

- Difficulty date: January 16, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17031278001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON  LT WING L/E RIB NR 28, AFT OF SLAT 3.  R & R L/E RIB 28 ON LT WING .
